When you’re looking to purchase health products online from a reputable UK business, it’s worth doing some research on the active ingredient or ingredients in the products so that you can compare branded items against non-branded products. For example, did you know that diphenhydramine is the active ingredient in some of the UK’s best-selling allergy products such as Benedryl Allergy? Each Benedryl Allergy tablet contains 25mg of diphenhydramine; so, now you know what you’re looking for, you can research other products containing the same level of diphenhydramine to get the best price possible.
Unisom Sleep Gels Value Pack (100 Softgels) *Best Value Size
Unisom Sleep Gels Value Pack (60 Softgels)
Unisom Sleep Gels (32 Softgels)
Diphenhydramine Hcl 50mg Softgels – 96 Liquid-Filled Capsules
Diphenhydramine HCl 25 mg, (600 Mini-tabs). – Kirkland
Benadryl Allergy (144 ULTRATAB TABLETS, 25mg per tablet)
Why use Diphenhydramine?
If you’re looking for an antihistamine to reduce the effect of histamine, then diphenhydramine is a good choice. It helps to treat allergy symptoms such as itching, skin rashes, a runny nose, sneezing and watery eyes. It can also be used to help with cold symptoms, as a sleep aid and to treat motion sickness.
Who shouldn’t use It?
You should not take these tablets or any sleep aid products if you know that you are allergic to it.
You should never give to children under the age of two years old. Before you give any cold or cough medicine to a child of any age, always ask a doctor. Do not give to a child to make them sleep.
Drowsiness and dizziness can be caused by taking diphenhydramine, so use caution when driving, undertaking any hazardous activity or operating machinery. Drinking alcohol is not recommended when taking this medicine as alcohol may add to your dizziness and drowsiness levels.
Women who are pregnant or breast feeding should not take it, as antihistamines may slow the production of breast milk. Ask your doctor for advice if you are breast feeding before using this product. As it is not known if it will cause any harm to an unborn baby, always ask your doctor before taking any products containing diphenhydramine.
If you are taking any other allergy or cold medicines, then check the label before taking a separate diphenhydramine tablet or soft gel, as antihistamines may be present in the medicine you are already taking. Ask your pharmacist or doctor before taking any other medicines for sleep, colds, allergies or coughs.
If you have any of the following medical conditions, ask your doctor or pharmacist before taking diphenhydramine:
1. Any breathing disorder such as COPD (chronic obstructive pulmonary disease) or asthma.
2. Thyroid disorder.
3. Kidney or liver disease.
4. Digestive tract blockage (intestines or stomach).
5. Ileostomy or colostomy.
6. Cough caused by chronic bronchitis, smoking or emphysema or a cough with mucus.
7. Urinary problems such as a bladder obstruction.
9. You take potassium (Polycitra, Cytra, Urocit-K, Epiklor, Klor-Con, K-Lyte, Kaon, K-Phos)
Please use as directed in the instructions on the label or as prescribed by your medical practitioner. You should only take products for allergies or colds until your symptoms clear, which is usually only a short period of time. Do not take a higher does than recommended, and, if you miss a dose, do not double up but simply skip that dose.
You should take 30 minutes before you start your train, car or plane journey to help with motion sickness.
Thirty minutes is also the recommended time to take before bedtime if you are using the product as a sleep aid.
Contact your doctor if your allergy or cold symptoms do not improve following seven days of treatment or if you are feverish with a cough, headache or skin rash. If you undergo a skin allergy test, tell the medical practitioner that you are taking diphenhydramine, as it can affect your results.
Keep your bottle or packet of diphenhydramine away from heat and moisture and at room temperature.
Common side effects when taking may include:
1. Dry throat, mouth, eyes or nose
2. An upset stomach or constipation
3. Loss of coordination, dizziness or drowsiness (including feeling like you have a hangover after using it the night before)
4. Blurred vision
Stop taking diphenhydramine and immediately call your doctor if:
1. You have difficulty urinating, it is painful to urinate, you have little urination or you are unable to urinate.
2. Your tongue is moving uncontrollably or you have a tightness in your jaw or neck.
3. You have a fluttering feeling in your chest or have pounding heartbeats.
4. You feel confused or feel like you might pass out.